# SDR IPXA2017080820256

- Difficulty date: August 1, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 49,933 hours, 16,258 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146T63224
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK DAMAGE WAS FOUND ON THE BULK CARGO DOOR LOWER FRAME AT BS 1439.  REPAIR IAW SRID 3-3954693842 AND EO B767-5230-65178-A.
